# SDR A6WA2020010747096

- Difficulty date: January 6, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 36,653 hours, 35,291 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 18514765
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 33,961 hours, 33,199 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL, RECEIVED NR 2 GEN CAUTION MESSAGE WITH DISCONNECT INDICATION, ALSO RECEIVED RIGHT WINDOW HEAT CAUTION MESSAGE   AIRCRAFT REMOVED FROM SERVICE.  COMPLIED WITH M ACTION FOR MEL 24-11-01-01 AND PLACED IDG GEN NR 2 ON MEL.  PERFORMED FIM RESET PROCEDURE FOR WINDOW MESSAGE.  MESSAGE CLEARED.  R&R RIGHT ENGINE IDG REF AMM 24-11-01.  OPS CHECK GOOD.  LEAK CHECK GOOD.  REMOVED PLACARD.  REMOVED FROM MEL.  SN OFF 1851/4765 SN ON 1800/4682.
